Alert archive / Indiana / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 127, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Aug 23, 2007, 9:21 PM CDT for LaPorte County, Pulaski County, Starke County, Indiana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 23, 2007, 9:21 PM CDT (02:21 UTC)
- Expired
- Aug 23, 2007, 10:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Northern Indiana
- Area
- Counties, with a storm outline in the text
Counties LaPorte County, IN, Pulaski County, IN, Starke County, IN
The radar
The Northern Indiana radar (KIWX), 78 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 23, 3:09 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.4 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 904 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 2022 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIWX 240221
SVRIWX
INC091-131-149-240315-
/O.NEW.KIWX.SV.W.0127.070824T0221Z-070824T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
921 PM CDT THU AUG 23 2007
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN LA PORTE COUNTY IN NORTHWEST INDIANA
NORTHERN PULASKI COUNTY IN NORTHWEST INDIANA
STARKE COUNTY IN NORTHWEST INDIANA
* UNTIL 1015 PM CDT/1115 PM EDT/
* AT 916 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE SEVERE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 19 MILES WEST OF SOUTH WANATAH TO 11 MILES WEST OF
SAN PIERRE...OR ALONG A LINE EXTENDING FROM HEBRON TO 5 MILES
SOUTHEAST OF DE MOTTE...AND MOVING EAST AT 50 MPH.
* LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
SAN PIERRE AND CLARKS...
LOMAX AND LA CROSSE...
SOUTH WANATAH...ENGLISH LAKE AND DENHAM...
THOMASTON...HANNA AND TOTO...
ORA AND BREMS...
THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING
WIDESPREAD WIND DAMAGE ACROSS KANKAKEE. THIS IS AN EXTREMELY
DANGEROUS SITUATION. GO TO A BASEMENT OR SMALL INTERIOR ROOM.
EVACUATE MOBILE HOMES...AND SEEK SHELTER INSIDE A STURDY STRUCTURE.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS LINE OF
SEVERE THUNDERSTORMS. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH
LITTLE OR NO WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
LAT...LON 4144 8647 4112 8647 4110 8648 4112 8694
4143 8695
TIME...MOT...LOC 0221Z 269DEG 43KT 4135 8717 4117 8703
$$2 follow-up statements
000
WWUS53 KIWX 240237
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1036 PM EDT THU AUG 23 2007
INC091-131-149-240315-
/O.CON.KIWX.SV.W.0127.000000T0000Z-070824T0315Z/
STARKE IN-LA PORTE IN-PULASKI IN-
936 PM CDT THU AUG 23 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM
CDT/1115 PM EDT/ FOR NORTHERN PULASKI...SOUTHWESTERN LA PORTE AND
STARKE COUNTIES...
AT 933 PM CDT/1033 PM EDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE SEVERE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF LA
CROSSE TO ENGLISH LAKE TO 4 MILES SOUTHEAST OF SAN PIERRE...OR ALONG
A LINE EXTENDING FROM 9 MILES SOUTHEAST OF VALPARAISO TO 12 MILES
WEST OF KNOX TO 14 MILES SOUTHWEST OF KNOX...AND MOVING EAST AT 45
MPH.
LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
THOMASTON AND HANNA...
WINONA...ORA AND BREMS...
OBER...OAK GROVE AND MONTEREY...
HAMLET...
GROVERTOWN AND KOONTZ LAKE...
THIS IS A DANGEROUS LINE OF SEVERE THUNDERSTORMS. IF YOU ARE IN THE
PATH...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS IN EXCESS OF 70
MPH.....ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.
THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING
WIDESPREAD WIND DAMAGE ACROSS KANKAKEE. THIS IS AN
EXTREMELY DANGEROUS SITUATION. GO TO A BASEMENT OR SMALL INTERIOR
ROOM. EVACUATE MOBILE HOMES...AND SEEK SHELTER INSIDE A STURDY
STRUCTURE.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4144 8647 4112 8647 4110 8648 4112 8694
4143 8695
TIME...MOT...LOC 0236Z 269DEG 43KT 4135 8693 4128 8680
4117 8679
$$000
WWUS53 KIWX 240300
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1100 PM EDT THU AUG 23 2007
INC091-131-149-240310-
/O.CAN.KIWX.SV.W.0127.000000T0000Z-070824T0315Z/
STARKE IN-LA PORTE IN-PULASKI IN-
1000 PM CDT THU AUG 23 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PULASKI...
SOUTHWESTERN LA PORTE AND STARKE COUNTIES IS CANCELLED...
AT 959 PM CDT/1059 PM EDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED THAT THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE
WARNING HAS MOVED OUT OF THE AREA AND NO LONGER POSES AN
IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM EDT.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4144 8647 4112 8647 4110 8648 4112 8694
4143 8695
TIME...MOT...LOC 0300Z 269DEG 43KT 4134 8655 4127 8642
4116 8641
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 6:45 PM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, Aug 23, 6:45 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 745 PM EDT THU AUG 23 2007 .AVIATION... VFR CONDITIONS EXPECTED FOR THE MOST PART ALTHOUGH MVFR CIGS AND VSBYS WILL LIKELY BE REALIZED IN ANY THUNDERSTORMS. 2 MAIN AREAS OF SHRA AND TSRA TO BE CONCERNED WITH AT 2330Z. FIRST IS JUST EXITING THE AREA TO THE NE. THE 2ND PRECIP FIELD OVER NRN IL MOVING E/NE SPARKED BY A SHORT/WV OVER IA/IL. RADAR TRENDS AND FAVORABLE THETA E AXIS SUGGEST THIS LINE OF STORMS WILL MOVE INTO SBN OVER THE NEXT COUPLE OF HOURS SO HAVE INCLUDED A TEMPO GROUP. NOT CONFIDENT ENOUGH PRECIP WILL MAKE IT TO FWA SO HAVE INCLUDED CB...BUT NO THUNDER MENTION AT THIS TIME. WILL CONTINUE TO MONITOR. ANOTHER SHRT/WV SHOULD APPROACH THE AREA TOMORROW AFTERNOON...BUT HAVE LEFT OUT OF TAFS ATTM SINCE IT IS IN THE LAST 6 HRS OF TAF PERIOD. && .SHORT TERM... FIRST SHORT TERM PERIOD CONCERN IS WITH SHRT/WV OVER IA/IL BORDER SHOWN BY WV IMAGERY AT 19Z. INTENSE LINE OF STORMS BEING SPARKED BY THIS SHRT/WV. STORMS MOVING AT ABOUT 40 TO 50 KTS E ACROSS NRN IL. EXPECT THEM TO CONTINUE EWRD TRACK OVER NRN IL INTO CWA WHERE BEST THETA E AXIS AND LOW 70S DEWPTS EXIST. AFTER THIS WAVE PASSES THROUGH TONIGHT...A FRONTAL BOUNDARY SHOULD SET UP FROM NRN MO TO NW IN/LWR MI. MODELS DIFFER ON FRONTAL PLACEMENT...BUT PREFER THE NAM AS IT HAS THE MORE SRLY TRACK WHICH MATCHES UP WITH CURRENT CONVECTIVE PATTERN. WITH BOUNDARY IN PLACE OVERNIGHT THROUGH TOMORROW MORNING AND STRONG H85 JET NEARBY...HAVE LEFT POPS IN THROUGH TOMORROW MORNING. ANOTHER STRONG SURGE OF ENERGY/INSTABILITY WILL APPROACH THE REGION TOMORROW AFTERNOON AS A SECOND SHRT/WV MOVES NE FROM THE SRN PLAINS INTO THE GRT LKS REGION. WITH 2000 TO 2500 J/KG OF CAPE AND 45 TO 55 KTS OF 0 TO 6 KM BULK SHEAR...T-STORMS POSSIBLY SEVERE LOOK PROMISING TOMORROW AFTERNOON. HAVE UPPED POPS IN THIS TIME FRAME. OTHER THAN THAT...ONLY MINOR TWEAKS TO SKY COVER AND TEMPS. MAY NOT SEE QUITE AS MUCH DIURNAL HEATING AS TODAY IF CLOUDS STICK AROUND AS PROGGED...SO HAVE KEPT HIGHS IN THE UPPER 80S NORTH TO LOW 90S SOUTH. && .LONG TERM... FCST PERIOD BEGINS WITH SFC WAVE MOVING NE ALONG FRONTAL BOUNDARY AND DRAG COLD FRONT INTO THE NW CWA FRI EVENING. THIS WILL BE ACCOMPANIED BY STRONG UPPER SHORT WAVE MOVING ACROSS THE GREAT LAKES REGION WITH A 50-60KT SPEED MAX MOVING THROUGH THE BASE OF THE TROUGH NEAR OUR NORTHERN CWA. FCST SOUNDINGS INDICATING UNIDIRECTIONAL WIND PROFILE SO ANTICIPATE A LINEAR MODE OF CONVECTION ALONG THE FRONT WITH DAMAGING WINDS THE PRIMARY THREAT. FRONT TO GRADUALLY WORK THROUGH DURING THE DAY SATURDAY SO WILL CONTINUE TO LINGER SMALL CHANCE POPS THROUGH 00Z SUN. HIGH PRESSURE TO BUILD IN OVER THE REGION SUNDAY BRINGING COOLER DRIER AIRMASS TO THE AREA AND MUCH NEEDED DRY SPELL FOR A FEW DAYS. AFTER A BRIEF COOL DOWN TO NEAR NORMAL TEMPS ON SUNDAY UPPER RIDGE OVER SOUTHERN US WILL AGAIN BUILD BACK UP INTO THE REGION SO EXPECT TEMPS TO ONCE AGAIN RETURN TO UPPER 80S TO NEAR 90 BEGINNING OF NEXT WEEK. NEXT FRONT TO DROP DOWN INTO THE AREA BY MID WEEK FOR NEXT CHANCE OF PRECIP. && .IWX WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH IN...INC003-033-039-049-085-087-091-099-113-131-141-149-151-183. MI...MIC021-023-027-059-149. OH...OHC039-051-069-125-171. LM...LMZ043-046-061. && AVIATION...LAMMERS SHORT TERM...LAMMERS LONG TERM....LOGSDON
Hazardous weather outlook, Aug 23, 4:30 AM CDT, 16 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 530 AM EDT THU AUG 23 2007 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-240930- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 530 AM EDT THU AUG 23 2007 /430 AM CDT THU AUG 23 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED FOR THE FIRST HALF OF THIS MORNING ALONG AND NORTH OF A KNOX INDIANA TO DEFIANCE OHIO LINE. HEAVY RAIN WILL BE THE MAIN THREAT FROM THESE STORMS. THUNDERSTORMS WILL BE POSSIBLE AGAIN FROM LATE AFTERNOON INTO TONIGHT. IN ADDITION TO A CONTINUED THREAT FOR HEAVY RAINFALL...A RISK FOR DAMAGING WINDS WILL EXIST WITH THE STRONGEST STORMS PRIMARILY ALONG AND NORTH OF ROUTE 6. RIVER FLOODING WILL CONTINUE OVER PORTIONS OF THE AREA... MAINLY IN NORTHWEST OHIO. REFER TO THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS FOR MORE INFORMATION. HOT AND HUMID CONDITIONS CAN BE EXPECTED THIS AFTERNOON ACROSS THE AREA. HEAT INDICES WILL RANGE FROM 95 TO 100 DEGREES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A GOOD CHANCE OF THUNDERSTORMS...POSSIBLY SEVERE...FRIDAY THROUGH SATURDAY. IN ADDITION THE THREAT FOR LOCALLY HEAVY RAINFALL WILL CONTINUE. RIVER FLOODING WILL CONTINUE OVER PORTIONS OF THE AREA AT LEAST INTO THE WEEKEND. REFER TO THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS FOR MORE INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. IN ADDITION...REPORTS OF FLOODING WOULD BE APPRECIATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-061-240930- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE- 530 AM EDT THU AUG 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED OVER THE AREA THROUGH TONIGHT. HEAVY RAINFALL AND GUSTY WINDS ARE POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A GOOD CHANCE OF THUNDERSTORMS...POSSIBLY SEVERE...FRIDAY THROUGH SATURDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Aug 23, 5:41 PM CDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
641 PM EDT THU AUG 23 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG THREE RIVERS 41.94N 85.63W
08/23/2007 ST. JOSEPH MI AMATEUR RADIO
SEVERAL LARGE LIMBS AND POWER LINES DOWN...
&&
TCCLocal storm report, Aug 23, 5:46 PM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
646 PM EDT THU AUG 23 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG SHIPSHEWANA 41.67N 85.58W
08/23/2007 LAGRANGE IN LAW ENFORCEMENT
SEVERAL TREES DOWN
&&
TCCLocal storm report, Aug 23, 6:06 PM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
706 PM EDT THU AUG 23 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0519 PM HAIL MICHIGAN CITY 41.71N 86.88W
08/23/2007 M1.25 INCH LA PORTE IN TRAINED SPOTTER
DAMAGE TO CARS AND WINDOWS BROKEN OUT ON HOMES
&&
BMLLocal storm report, Aug 23, 6:12 PM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
712 PM EDT THU AUG 23 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG 2 S UNION CITY 42.04N 85.14W
08/23/2007 BRANCH MI LAW ENFORCEMENT
TREES AND POWER LINES DOWN
&&
TCCLocal storm report, Aug 23, 6:57 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
757 PM EDT THU AUG 23 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0722 PM TSTM WND DMG HILLSDALE 41.93N 84.64W
08/23/2007 HILLSDALE MI LAW ENFORCEMENT
TREE BLOWN DOWN ON CAR
&&
TCCSpecial weather statement, Aug 23, 9:10 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1010 PM EDT THU AUG 23 2007 INZ016>018-023>026-240300- ALLEN-HUNTINGTON-KOSCIUSKO-MIAMI-WABASH-WELLS-WHITLEY- 1010 PM EDT THU AUG 23 2007 ...SPECIAL WEATHER STATEMENT... AT 1007 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE LEADING EDGE OF STRONGER WINDS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF PIERCETON TO NORTH MANCHESTER TO 11 MILES WEST OF WABASH...MOVING EAST AT 50 MPH. THESE WINDS HAVE MOVED AHEAD OF A LINE OF SHOWERS AND THUNDERSTORMS. WIND GUSTS TO 50 MPH CAN BE EXPECTED AS THIS OUTFLOW RACES EAST. LOCATIONS IN THE PATH INCLUDE...FORT WAYNE...WABASH...COLUMBIA CITY...HUNTINGTON...OSSIAN...ETNA...LOON LAKE...PEABODY...WASHINGTON CENTER...BLUE LAKE...RABER...CHURUBUSCO AND ARI. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT THURSDAY EVENING FOR NORTHERN INDIANA...SOUTHERN MICHIGAN AND NORTHWESTERN OHIO. FISHER
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 7:46 PM CDT | Severe Thunderstorm Warning | IWX | LaPorte, Starke | 59 min |
| Aug 23, 8:20 PM CDT | Severe Thunderstorm Warning | IWX | Saint Joseph | 39 min |
| Aug 23, 8:46 PM CDT | River Flood Warning | IWX | Elkhart | 24 hr |
| Aug 23, 9:02 PM CDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, Noble | 43 min |
| Aug 23, 9:12 PM CDT | Flash Flood Watch | IWX | Adams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more | 44 hr |
| Aug 23, 9:55 PM CDT | Severe Thunderstorm Warning | IWX | Marshall | 20 min |
| Aug 24, 10:01 AM CDT | River Flood Warning | IWX | Elkhart, Saint Joseph | 11 hr |
| Aug 24, 11:01 AM CDT | River Flood Warning | IWX | Elkhart, Noble | 10 hr |
| Aug 24, 3:01 PM CDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, Marshall | 49 min |
| Aug 24, 3:05 PM CDT | Severe Thunderstorm Warning | IWX | LaGrange, Steuben | 55 min |
| Aug 24, 3:17 PM CDT | Severe Thunderstorm Warning | IWX | White | 58 min |
| Aug 24, 3:29 PM CDT | Severe Thunderstorm Warning | IWX | LaGrange, Noble | 61 min |
| Aug 24, 3:40 PM CDT | Severe Thunderstorm Warning | IWX | Whitley | 49 min |
| Aug 24, 3:41 PM CDT | Severe Thunderstorm Warning | IWX | Cass, Fulton | 64 min |
| Aug 24, 4:00 PM CDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb, Steuben | 60 min |
| Aug 24, 4:02 PM CDT | Severe Thunderstorm Warning | IWX | Steuben | 58 min |
| Aug 24, 4:06 PM CDT | Tornado Warning | IWX | DeKalb, Steuben | 32 min |
| Aug 24, 4:15 PM CDT | Severe Thunderstorm Warning | IWX | Cass, Miami | 60 min |
| Aug 24, 4:43 PM CDT | Severe Thunderstorm Warning | IWX | Allen | 62 min |
| Aug 24, 4:50 PM CDT | Severe Thunderstorm Warning | IWX | Huntington, Wabash | 47 min |
| Aug 24, 5:04 PM CDT | Severe Thunderstorm Warning | IWX | Grant, Miami | 56 min |
| Aug 24, 5:19 PM CDT | Severe Thunderstorm Warning | IWX | Adams, Wells | 56 min |
| Aug 24, 5:42 PM CDT | Severe Thunderstorm Warning | IWX | Allen | 49 min |
| Aug 24, 5:53 PM CDT | Severe Thunderstorm Warning | IWX | Blackford, Wells | 37 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.